Communications in Mathematical Physics

Hydrodynamical limit for a Hamiltonian system with weak noise

S. Olla, S. R. S. Varadhan, and H.-T. Yau

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 155, Number 3 (1993), 523-560.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104253396

Mathematical Reviews number (MathSciNet)
MR1231642

Zentralblatt MATH identifier
0781.60101

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]
Secondary: 82C22: Interacting particle systems [See also 60K35] 82C31: Stochastic methods (Fokker-Planck, Langevin, etc.) [See also 60H10]

Citation

Olla, S.; Varadhan, S. R. S.; Yau, H.-T. Hydrodynamical limit for a Hamiltonian system with weak noise. Comm. Math. Phys. 155 (1993), no. 3, 523--560. http://projecteuclid.org/euclid.cmp/1104253396.


Export citation